Rubinov, Alexander

< Back to all Authors
Number of items: 2.
Group by: Item type | Date
Jump to:
Article

Article

Dragomir, Sever S, Dutta, J and Rubinov, Alexander (2004) Hermit-Hadamard-Type Inequalities for Increasing Convex-along-rays Functions. Analysis: International Mathematical Journal of Analysis and its Applications, 24 (2). pp. 171-181. ISSN 0174-4747

Rubinov, Alexander and Dutta, J (2000) Hadamard Type Inequality for Quasiconvex Functions in Higher Dimensions. RGMIA research report collection, 4 (1).